Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)


An inequality for the Lévy distance between two distribution functions and its applications

Authors: K.-H. Indlekofer, O. I. Klesov and J. G. Steinebach
Translated by: The authors
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 81 (2010).
Journal: Theor. Probability and Math. Statist. 81 (2010), 59-70
MSC (2010): Primary 60J05
Published electronically: January 18, 2011
MathSciNet review: 2667310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a nonuniform bound for the deviation between two distribution functions expressed in terms of the Lévy distance. Applications of this bound to the global version of the central limit theorem are given and complete convergence is shown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J05

Retrieve articles in all journals with MSC (2010): 60J05

Additional Information

K.-H. Indlekofer
Affiliation: Fakultät für Elektrotechnik, Informatik und Mathematik, Institut für Mathematik, Universität Paderborn, Warburger Straße 100, Paderborn 33098, Germany

O. I. Klesov
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (KPI), Prospekt Peremogy 37, Kyiv 03056, Ukraine

J. G. Steinebach
Affiliation: Mathematisches Institut, Universität zu Köln, Weyertal 86–90, Köln D–50931, Germany

Keywords: Lévy distance, global version of the central limit theorem, complete convergence
Received by editor(s): September 11, 2009
Published electronically: January 18, 2011
Additional Notes: Supported by a DFG grant
Article copyright: © Copyright 2010 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia